MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number TSGC0801
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, a triclip was successfully implanted and the procedure was discontinued.After the procedure, it was difficult to remove the sgc from the stabilizer and needed more force to detach the sgc.After removal of sgc with stabilizer from the patient, it was tested and noted that it required more force to remove it.After few attempts, it was normal to insert and remove.The final mr was reduced.There were no adverse patient effects or clinically significant delays reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
All available information was investigated, and the returned device analysis was unable to confirm the reported difficulty removing the sgc guide attach from the stabilizer.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified similar complaints reported to this lot, and this device appears to be related to a potential product quality issue.The investigation determined that the reported difficult to remove may be related to a potential product quality issue.This complaint falls within the scope of an exception, as the complaint description and device code match the specific issue described in the exception.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
TRICLIP¿ G5 STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24931729
Report Number2135147-2026-02568
Device Sequence Number5180037
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)270430(10)51031R1073
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number51031R1073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STABILIZER.
Patient Age78 YR
Patient SexMale